skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE NUMBERS OF FACES OF LOW-DIMENSIONAL REGULAR TRIANGULATIONS AND SHELLABLE BALLS

Lee, Carl W. ; Schmidt, Laura

The Rocky Mountain Journal of Mathematics, 1 January 2011, Vol.41(6), pp.1939-1961 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

REVERSE MATHEMATICS AND A RAMSEY-TYPE KÖNIG'S LEMMA

Flood, Stephen

The Journal of Symbolic Logic, 1 December 2012, Vol.77(4), pp.1272-1280 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

THE GRAPH-THEORETIC APPROACH TO DESCRIPTIVE SET THEORY

Miller, Benjamin D.

The Bulletin of Symbolic Logic, 1 December 2012, Vol.18(4), pp.554-575 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

METRIZABILITY OF ORDERED ADDITIVE GROUPS

Liu, Chuan ; Tanaka, Yoshio

Tsukuba Journal of Mathematics, 1 December 2011, Vol.35(2), pp.169-183

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

NOTES ON LEXIMORPHIC SPACES

Mir, Ellen ; Lee, J. Todd ; Johnson, Aja ; Arangala, Crista

The Rocky Mountain Journal of Mathematics, 1 January 2010, Vol.40(4), pp.1257-1274 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Effective Invariants of Braid Monodromy

Bartolo, Enrique Artal ; Ruber, Jorge Carmona ; Agustín, Jose Ignacio Cogolludo

Transactions of the American Mathematical Society, 1 January 2007, Vol.359(1), pp.165-183 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

COMPACTOIDNESS

Labuda, Iwo

The Rocky Mountain Journal of Mathematics, 1 January 2006, Vol.36(2), pp.555-574 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Supercompactness and Measurable Limits of Strong Cardinals

Apter, Arthur W.

The Journal of Symbolic Logic, 1 June 2001, Vol.66(2), pp.629-639 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Characterizations of Paracompactness and Subparacompactness Using Star Reducibility

Wicke, Howard H. ; Worrell,, John M.

Proceedings of the American Mathematical Society, 1 April 1991, Vol.111(4), pp.1119-1127 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Nested Set Complexes for Posets and the Bier Construction

Lehmann, Juliane

Proceedings of the American Mathematical Society, 1 November 2008, Vol.136(11), pp.3785-3793 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (45)

Data de Publicação 

De até
  1. Antes de1966  (8)
  2. 1966Até1974  (9)
  3. 1975Até1989  (8)
  4. 1990Até2004  (12)
  5. Após 2004  (10)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.